# SDR UHLA2014101700693

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 13,656 hours, 10,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CANNOT DISARM THE L2 DOOR, UNABLE TO MOVE ARM HANDLE HALFWAY.  INSPECTED AND FOUND THE COINMAT WAS OVER TRIMMED.  TRIMMED TO CORRECT SIZE AND OPS CHECK GOOD.
